# SDR RAIA00409022

- Difficulty date: September 23, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N564HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41081
- Aircraft time: 18,393 hours, 17,685 cycles
- System (JASC): 2436 · DC Regulator
- Part: Gcu
- Part number: 51539019E
- Part serial: 95549
- Condition: Failed
- Location: Lt Engine
- Part time: 14,111 hours, 14,049 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

STL - LEFT ENGINE GENERATOR DROPPED OFF LINE DURING TAXI.  MAINTENANCE REMOVED AND REPLACED GCU.
